# SDR USAA990260

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 141N8422L
- Condition: Corroded
- Location: Bs 310.5-324
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH AREA OF CORROSION AT BS 310.5 TO BS 324 AT RBBL LOWER SILL ASSY, CORROSION TASK NR C53-221-03 AND C53-222-03.  REPAIRED PER SRM 53-10-15, BURNISHED AREA TO REMOVE CORROSION.  (M)
